# SDR UPS06547057

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAP DISAGREE.  PERFORMED FIM PROC. 27-81-00 FIG 104 CYCLED FLAPS/SLATS SEVERAL TIMES LUBED SLATS RESET TRIPPED ROTARY ACTS. BITE OF FSEU - COULD NOT DUPLICATE ON GROUND. PERFORMED AMM 27-81-00/501 FLAP/SLATS OPERATE NORMAL.
